# SDR SWAA970404

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIP DAMAGE AT BS 460, S28L.  REPLACED PER BOEING SRM.
